Lisinopril Dry Cough, Head Throbs, Stress Incontinence, Doctor Tomorrow, Mri Machine
Thank goodness I typed in "Dry cough "and "gag." I found this site and now I know WHY I can't seem to get over this "cold." ... more »
Thank goodness I typed in "Dry cough "and "gag." I found this site and now I know WHY I can't seem to get over this "cold."
I've been on lisinopril for about 3.5 weeks and I was beginning to think I had suddenly developed allergies. I get this terrible tickle and I try to fight it, because I know once I start coughing, it will take a while to settle down again. My eyes water, my head throbs, and I reach a point of nearly gagging. In addition, I get to deal with the added pleasures of menopausal stress incontinence. I'm MISERABLE!
I've been needing to schedule an MRA for another non-related issue, and I have been putting it off due to concerns about being in the MRI machine and not being able to catch my breath.
Thanks to all of your input here, I'm calling my doctor tomorrow. Enough is enough!